MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 80MM SMALL ULNA COMPONENT, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 80MM SMALL ULNA COMPONENT, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 5005-U-080R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient specific solutions reported receiving an implant request for a custom/ customized ulnar for a patient with a broken implant per surgeon request.Revision has not taken place.
 
Additional Manufacturer Narrative
Date of implant.An event regarding crack/fracture involving a custom ulna was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned for evaluation.Clinician review: not performed as no medical records were available for review.Device history review: not performed as the lot code was not provided.Complaint history review: not performed as the lot code was not provided.Conclusions: it was reported that the patient had a broken implant.The event could not be confirmed nor the root cause be determined as insufficient information was received.Further information such as patient demographics, revision operative reports, serial x-rays, lab and progress notes, and examination of explanted components are need to further evaluate.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
80MM SMALL ULNA COMPONENT, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7785514
Report Number0002249697-2018-02541
Device Sequence Number11275026
Product Code HSD
UDI-Device Identifier07613327138450
UDI-Public07613327138450
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K062845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5005-U-080R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient Weight91